# SDR QXEA0202268

- Difficulty date: December 26, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 1,713 hours, 1,341 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX-ENROUTE, FLIGHT ATTENDANTS COMPLAINED OF AN ODOR TOWARDS THE REAR OF THE CABIN CAUSING THEIR EYES TO BURN AND FELT SICK.  GROUND RAN BOTH ENGINES.  NO SMELLS NOTICED IN BLEED SYSTEM.  HAD LAVATORY SERVICED, NO SMELLS NOTICED AT THAT TIME.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
